# SDR ASOA2016011814383

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,092 hours, 28,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG DID NOT EXTEND WHEN LANDING GEAR HANDLE EXTENDED.  NOSE GEAR DID EXTEND. RAN QRH AND THE LANDING GEAR EXTENDED WHEN EMERGENCY EXTENTION USED.  EMERGENCY ACTIONS, LANDING GEAR RETRACTION SYSTEM.  R & R MLG SELECTOR VALVE IAW AMM 32-32-10. AIPC 32-32-10, FIG 1, ITEM 40.  FUNCTION CHECK GOOD IAW AMM 32-30-00. DEFER CLEARED, PLACARD REMOVED.
